ITEM METADATA RECORD
Title: Painleve VI and Hankel determinants for the generalized Jacobi weight
Authors: Dai, Dan
Zhang, Lun # ×
Issue Date: Feb-2010
Publisher: IOP Pub.
Series Title: Journal of Physics A, Mathematical and Theoretical vol:43 issue:5 pages:1-14
Article number: 055207
Abstract: We study the Hankel determinant of the generalized Jacobi weight (x −t)^γ x^α (1 − x)^β for x ∈ [0, 1] with α, β > 0, t < 0 and γ ∈ R. Based on the ladder operators for the corresponding monic orthogonal polynomials, it is shown that the logarithmic derivative of the Hankel determinant is characterized by a Jimbo–Miwa–Okamoto σ-form of the Painlevé VI system.
ISSN: 1751-8113
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science